been on valium/diazepam,for over 10 years now,not due to drug misuse,its was down tp ptsd and chronic anxiety..anyway,5 years ago my gp left the surgery,and new one would no longer subcribe me any,so like a idiot,i started buying them off the street..been getting them in strips,or loose,normally when loose there M&A look like 2 A,s crossing over each other..problem that im in now is i dont want to keep buying them,and when i aint got any,im panicking like god knws what..i know im now dependant on them,but im in a bad situation here,that i can only blame myself for,i can hardly go and tell the doctor what i have been foolishly doing..ive been taking 40 mg per day..any advise,as i know its hell weaning myself of them and dangerous..thanks
if you want to go cold turkey, just watch out for heart troubles, trouble breathing, fast heart rate. otherwise drink lots and lots of water it will help flush out the drug from your system faster because it filters through your kidneys faster the more liquid, gatorage is good also
I certainly don't want to give you anything more to worry about, but seizures are a risk when people stop benzos, please tell me that there is someone to at least check on you. It is not a guarantee that everyone has seizures coming off of them, but there is that risk. Normally they taper a person off of these because of the risk, you probably actually could tell a doctor about this and they would not feel badly toward you, you certainly are not alone or the first buying them off the street. Please be careful and send us an update. There are some rx meds like clonidine or buspar that are not technically benzos, but do have a calming effect on people's nervous systems. Forgive me is I repeated anything you already knew about and I certainly am not trying to frighten you, just want you safe, and benzo free, and hope this gets easier for you. You are in my Prayers.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 14 Apr 2010 • 1 answer
Posted 7 Dec 2010 • 7 answers
Posted 11 Dec 2010 • 5 answers
Posted 7 Aug 2013 • 2 answers
Posted 27 Dec 2017 • 1 answer